# SDR IPXA2023051393216

- Difficulty date: April 25, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N432UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25463
- Aircraft time: 29,712 hours, 20,172 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 148N37101
- Part serial: NA
- Condition: Delaminated
- Location: Fuselage Sec 48
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG4*MAJOR REPAIR* LARGE DENT ON TOP OF TAIL CONE. AFT RUDDER, APPROX. BETWEEN S1L AND S2LREPAIRED PANEL IAW B757 SRM 51-70-10-2R REPAIR PER EA 757-5380-27-A3220
